# SDR AALA202210036446

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A300*
- Aircraft serial: 4960
- Aircraft time: 34,371 hours, 13,141 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 138413
- Condition: None
- Location: Zone 200 - Fuse
- Part time: 34,371 hours, 13,141 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING THE OPERATIONAL TEST OF EMERGENCY LIGHTS, EMERGENCY POWER SUPPLY UNIT 13WL FAILED TO COMMUNICATE WITH THE CIDS. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT 13WL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-38.
